# SDR SWAA2024041761611

- Difficulty date: March 10, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 222DF PANEL ASSEMBLY - PASSENGER CABIN FLOOR HAS PULLED FIBERS<[01] 01 - REMOVED AND REPLACED PER [AMM 53-21-00-400-801-NG (PASSENGER CABIN FLOOR PANEL INSTALLATION - PERMANENT)];[02] C/W INSPECTION
